Követés
Murat Çağlar
Cím
Hivatkozott rá
Hivatkozott rá
Év
Coefficient estimates for a general subclass of analytic and bi-univalent functions
HM Srivastava, S Bulut, M Çağlar, N Yağmur
Filomat 27 (5), 831-842, 2013
2792013
Coefficient bounds for new subclasses of bi-univalent functions
M Çağlar, H Orhan, N Yağmur
Filomat 27 (7), 1165-1171, 2013
2252013
Second Hankel determinant for certain subclasses ofbi-univalent functions
M Çağlar, E Deniz, HM Srivastava
Turkish Journal of Mathematics 41 (3), 694-706, 2017
1242017
Second hankel determinant for bi-starlike and bi-convex functions of order β
E Deniz, M Çağlar, H Orhan
Applied Mathematics and Computation 271, 301-307, 2015
842015
Differential subordinations involving generalized Bessel functions
Á Baricz, E Deniz, M Çağlar, H Orhan
Bulletin of the malaysian mathematical sciences society 38, 1255-1280, 2015
342015
Initial Coefficients for a Subclass of Bi-Univalent Functions Defined by Salagean Differential Operator
M Çağlar, E Deniz
ISTANBUL COMMERCE UNIVERSITY, 52, 2016
282016
Partial sums of the normalized Lommel functions
M Caglar, E Deniz
Math. Inequal. Appl 18 (3), 1189-1199, 2015
282015
Fekete–Szegö problem for certain subclasses of analytic functions
H Orhan, E Deniz, M Çağlar
Demonstratio mathematica 45 (4), 835-846, 2012
272012
Starlikeness of Bessel functions and their derivatives
Á Baricz, M Çağlar, E Deniz
Mathematical Inequalities and Applications, 2015
262015
The Fekete-Szegö problem for a class of analytic functions defined by Dziok-Srivastava operator
E Deniz, M Çağlar, H Orhan
Kodai Mathematical Journal 35 (3), 439-462, 2012
252012
Radii of α-convexity of some normalized Bessel functions of the first kind
M Çağlar, E Deniz, R Szász
Results in Mathematics 72 (4), 2023-2035, 2017
192017
Chebyshev Polynomial Coefficient Bound for A Subclass of Bi-univalent Functions
M Çağlar
Comptes rendus de l'Academie bulgare des Sciences 72 (12), 1608-1615, 2019
182019
Fekete-Szegö Problem for a Subclass of Analytic Functions Associated with Chebyshev Polynomials
M Çağlar, H Orhan, M Kamali
Bol. Soc. Paran. Mat., 0
17*
Applications of q-derivative operator to subclasses of bi-univalent functions involving Gegenbauer polynomials
Q Hu, TG Shaba, J Younis, B Khan, WK Mashwani, M Çağlar
Applied Mathematics in Science and Engineering 30 (1), 501-520, 2022
162022
Fekete–Szegö inequalities for a new subclass of bi-univalent functions associated with Gegenbauer polynomials
M Çağlar, LI Cotîrlă, M Buyankara
Symmetry 14 (8), 1572, 2022
162022
Fekete-Szegö problem for a new subclass of analytic functions satisfying subordinate condition associated with Chebyshev polynomials
M Kamali, M ÇAĞLAR, E Deniz, M Turabaev
Turkish Journal of Mathematics 45 (3), 1195-1208, 2021
162021
Coefficient estimates and other properties for a class of spirallike functions associated with a differential operator
H Orhan, D Răducanu, M Çağlar, M Bayram
Abstract and Applied Analysis 2013, 2013
162013
Fekete-Szego inequalities for subclasses of bi-univalent functions satisfying subordinate conditions
M Caglar, S Aslan
AIP Conf. Proc 1726 (4), 2016
152016
On neighborhood and partial sums problem for generalized Sakaguchi type functions
M Çağlar, H Orhan
An. Stiint. Univ. Al. I. Cuza Iasi. Mat. (N.S.) 63 (1), 17-28, 2017
14*2017
New subclasses of bi-univalent functions with respect to the symmetric points defined by Bernoulli polynomials
M Buyankara, M Çağlar, LI Cotîrlă
Axioms 11 (11), 652, 2022
102022
A rendszer jelenleg nem tudja elvégezni a műveletet. Próbálkozzon újra később.
Cikkek 1–20